# SDR AMTA200800030

- Difficulty date: January 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2454
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSGAPU GEN OFF DISPLAYED AND APU GEN OFF LGT ILLUM W/APU GENERATOR IAW MM CH24-21-01-024-001, APU OPS CHECKS NORMAL.  (K)
